| Catalog Number |
15-492 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/15/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "leaking silicone implant".This record is for left side.The device remains implanted.
Event or Problem Description
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformances noted.Reason for reoperation: rupture.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, e1, g1, h6.